# SDR DALA1118179878

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1088 BETWEEN L28R-29R INTERCOSTAL HAS CORROSION.  REMOVED CORR ON INTERCOSTAL IAW SRM 53-01 FIG 1.  FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1.  REMOVED AND  REPLACED INTERCOSTAL IAW SRM 51-30-2 AND 51-30-5.
